How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Zee J Your Own Question
Zee J
Zee J,
Category: Medical
Satisfied Customers: 1501
Experience:  Expert
113630574
Type Your Medical Question Here...
Zee J is online now

Yeah I have diarrhea from last 4 days and I think it was

Customer Question

Hi yeah I have diarrhea from last 4 days and I think it was because of food poisoning
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: I went to doctor on mo day but for fever and sore throat and he gave me antibiotics but I have diarrhea from wednesday
JA: How long have you had the symptoms? Do you have a fever?
Customer: 4 days and no fever
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: No just that and because of diarrhea I feel pain in legs and arms
Submitted: 13 days ago.
Category: Medical
Expert:  Zee J replied 13 days ago.

Hello and thanks for your question. I’d be pleased to assist you. Kindly answer following questions for further advice:

Age? Male or female?

Past medical history?

Any medicines using?

Expert:  Zee J replied 13 days ago.
Hello are you there???
Customer: replied 13 days ago.
Male and currently taking antibiotics
Expert:  Zee J replied 13 days ago.

Thanks

Expert:  Zee J replied 13 days ago.

Looks like your diarrhoea started after taking antibiotics

Expert:  Zee J replied 13 days ago.

which antibiotics are you taking???

Expert:  Zee J replied 13 days ago.

Without the requested information, I can only give you a fairly general answer. I hope it is helpful.

Expert:  Zee J replied 13 days ago.

Antibiotic-associated diarrhea is likely to begin about a 5-7 days after you start taking an antibiotic. Sometimes, however, diarrhea and other symptoms don't appear until days or even weeks after you've finished antibiotic treatment and sometimes little earlier

Expert:  Zee J replied 13 days ago.

in your case it could be a possibility that you might have developed after food poisoning and then aggravated by antibiotics

Expert:  Zee J replied 13 days ago.

and leg and arm pains could be related to dehydration and loss of salts with diarrhoea

Customer: replied 13 days ago.
I am taking amoclav , diclofenac and Clorox xl
Customer: replied 13 days ago.
Sorry for late reply
Expert:  Zee J replied 13 days ago.

You can usually treat yourself at home. The most important thing is to have lots of fluids to avoid dehydration.

  1. Stay at home and get plenty of rest
  2. Drink lots of fluids, such as water or squash – take small sips if you feel sick
  3. Eat when you feel able to – you do not need to eat or avoid any specific foods
  4. Take paracetamol if you're in discomfort
  5. Can use Dioralyte (Your pharmacist can recommend oral rehydration sachets. These are powders that you mix with water and then drink).
  6. Please do not have fruit juice or fizzy drinks – they can make diarrhoea worse

Expert:  Zee J replied 13 days ago.

yes amoxiclav can cause diarrhoea as a side effect

Expert:  Zee J replied 13 days ago.

I would suggest stop the medicine or if completed the course then follow the above given general advice

Customer: replied 13 days ago.
Ok thank you very much
Expert:  Zee J replied 13 days ago.

You only need to see doctor or go to A&E (local hospital emergency) quickly if:

· You still have signs of dehydration after using oral rehydration sachets

· You keep being sick and cannot keep fluid down

· You have bloody diarrhoea or bleeding from the bottom

· You have diarrhoea for more than 7 days or vomiting for more than 2 days

Expert:  Zee J replied 13 days ago.

You are welcome

Please do let me know if you have any further questions in future I would be happy to answer

Best of luck